urologist-icon
Masturbation
After masturbation, I feel dizziness and then vertigo. after some moments vomiting and stool(both highly pressurized). and the vertigo continues as long as 8 hours. what should I do? whom should I consult?
30 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello There. I can understand your concern. do not indulge in masturbation a lot. you can do it upto thrice a week and not more than that. have a high protein diet, lots of fruits, vegetables and greens. drink lots of water. kindly consult a ENT specialist in person for further evaluation and management. best regards, Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO